MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N8399
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink luer activated valve disconnected from a syringe filled with rho(d) immune globulin.The disconnection occurred during patient administration via an intravenous (iv) push.When the nurse pushed on the syringe, the valve twisted and fell off.There was no report of patient injury; however, the medication was given intramuscularly.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A pressure test was performed, and no leaks were observed.The companion sample was connected to an in-lab syringe and t joint, and no loose connections were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SINGAPORE
2 woodlands industrial park d
singapore 73875 0
SN   738750
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20031605
Report Number1416980-2024-04410
Device Sequence Number3023853
Product Code FPA
UDI-Device Identifier00085412048895
UDI-Public(01)00085412048895(10)SR23H25005
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N8399
Device Catalogue Number2N8399
Device Lot NumberSR23H25005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RHO(D) IMMUNE GLOBULIN (RHOPHYLAC).; UNSPECIFIED SYRINGE.
Patient SexUnknown